Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The units of a ring spectrum and a logarithmic cohomology operation


Author: Charles Rezk
Journal: J. Amer. Math. Soc. 19 (2006), 969-1014
MSC (2000): Primary 55N22; Secondary 55P43, 55S05, 55S25, 55P47, 55P60, 55N34, 11F25
Published electronically: February 8, 2006
MathSciNet review: 2219307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a ``logarithmic'' cohomology operation on Morava $ E$-theory, which is a homomorphism defined on the multiplicative group of invertible elements in the ring $ E^0(K)$ of a space $ K$. We obtain a formula for this map in terms of the action of Hecke operators on Morava $ E$-theory. Our formula is closely related to that for an Euler factor of the Hecke $ L$-function of an automorphic form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 55N22, 55P43, 55S05, 55S25, 55P47, 55P60, 55N34, 11F25

Retrieve articles in all journals with MSC (2000): 55N22, 55P43, 55S05, 55S25, 55P47, 55P60, 55N34, 11F25


Additional Information

Charles Rezk
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Urbana, Illinois 61820
Email: rezk@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-06-00521-2
PII: S 0894-0347(06)00521-2
Received by editor(s): April 5, 2005
Published electronically: February 8, 2006
Additional Notes: This work was supported by the National Science Foundation under award DMS-0203936.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.